Table of Contents
ISRN Geometry
Volume 2014, Article ID 596090, 8 pages
http://dx.doi.org/10.1155/2014/596090
Research Article

On the Class of -Metrics

Department of Mathematics and Computer Sciences, University of Tabriz, P.O Box 45149-39178, Zanjan, Iran

Received 18 November 2013; Accepted 25 December 2013; Published 10 March 2014

Academic Editors: A. Fino, C. Qu, and F. Shi

Copyright © 2014 Ahmad Alimohammadi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study a class of Finsler metrics in the form , where is a Riemannian metric, is a -form, and is called -metrics. We find the necessary and sufficient conditions under which the class of -metrics is locally projectively flat and Douglas metrics, respectively.